# SDR REXA2022020100208

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 847+62 TO F.S. 977.  REMOVED AND REPLACED LBL 9 SEAT TRACK FROM FS 847+62 TO FS 977 IAW MHIRJ REO 670-53-00-589 REV -C DATE 12/19/2022, 3A WITH STOCK P/N: 20276-288-0-0
